Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What does this blood report indicate?

DOCTOR OF THE MONTH - Apr 2015
Apr 2015
User rating for this question
Very Good
Answered by

Hematologist
Practicing since : 2008
Answered : 6917 Questions
Question
I just received results of a blood test and my results showed "Eosinophils %, automated count to be 9% with a normal range of 0-6%. What do these results show
Posted Wed, 11 Jan 2017 in Medicines and Side Effects
 
 
Answered by Dr. Hardik Sanghvi 15 minutes later
Brief Answer:
It can be due to some allergic condition.

Detailed Answer:
Hi, dear
I have gone through your question.
I can understand your concern.

Your eosinophil count is high. It is commonly seen allergy, asthma, hypersensitivity reactions, parasitic infection etc.

You're already having urinary tract infection, so right now just complete the course of your antibiotics. Repeat your complete blood count after 15 days.

If it remains persistent then you need to find other cause. No other treatment is required right now. Just be relaxed.

Hope I have answered your question.
If you have any doubts then feel free to ask me. I'll be glad to answer.
Thanks for using health care magic.
Wish you very good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor